# SDR AALA201901029030

- Difficulty date: October 17, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 54,722 hours, 25,826 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: D5537131800000
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER NR 1 HINGE ARM MOUNTED ON THE VERTICAL STABILIZER HAS EXCESSIVE PLAY AND IS WORN.  REPLACED THE HINGE ARM IAW SRM 51-72-11
